# SDR ASOA200900846

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 22,996 hours, 19,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .1 INCH IN LENGTH 60 PERCENT FSH, FAILED NDT INSPECTION.  C/W REO 601R-53-61-1230 STEPS 1-24 REPAIR TO PRESSURE BULKHEAD WEB FS 621 LINTEL REV D.
